A Class of conjugate priors for log-normal claims based...

Enlace persistente
MARCXML Dublin Core RDF MODS Cita bibliográfica BibTeX SWAP METS
 

Imagen del registro

Artículos Artículos A Class of conjugate priors for log-normal claims based on conditional specification

Colección: Artículos

Título: A Class of conjugate priors for log-normal claims based on conditional specification / José María Sarabia ... [et al.]

Notas: In this article, the authors present the possibility using given conditional distributions. It has provided a significant extension to the usual normal-gamma model widely used in the actuarial literature under lognormal sampling scheme

Registros relacionados: En: The Journal of risk and insurance. - Orlando. - Volume 72, number 3, September 2005 ; p. 479-495

Autores secundarios: Sarabia, José María Icono con lupa

Títulos secundarios: Título: The Journal of risk and insurance

Otras clasificaciones: 6

Derechos: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/

Ver detalle del número Ver detalle del número